MAUDE Adverse Event Report: ABBOTT LABORATORIES SARS-COV-2 IGG

ABBOTT LABORATORIES SARS-COV-2 IGG
Model Number 06R8620
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no further patient information provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
A physician reported false negative architect sars-cov-2 igg results on one patient via (b)(6) post, therefore, no additional patient information is currently available.The results provided: (b)(6) lab sars coronavirus 2 rna by pcr result =positive after 13 days of symptoms, sample collected (b)(6) 2020 / architect sars-cov-2 igg result=negative after 55 days from symptom onset.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation for falsely negative results included a search for similar complaints, and the review of complaint text, trending data, labelling, and device history records.Return testing was not completed as returns were not available.In-house testing for reagent lot 15014m800 was completed and showed that the assay performs acceptably.Device history record review of lot 15014m800 did not show any potential non-conformances, or deviations.Labelling was reviewed and found to adequately address the issue under review.In house testing of panels which mimic patient samples was completed using retained samples of the complaint lot.All specifications were met indicating that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency of the architect sars-cov-2 igg reagent lot 15014m800 was identified.

Brand Name
SARS-COV-2 IGG
Common Device Name
COV-2 IGG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key10110970
Report Number1415939-2020-00041
Device Sequence Number11614616
Product Code QKO
UDI-Device Identifier00380740191832
UDI-Public00380740191832
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2020
Device Model Number06R8620
Device Catalogue Number6R86-20
Device Lot Number15014M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1